IJPAM: Volume 1, No. 4 (2002)

DIMENSION OF THE GLOBAL ATTRACTOR FOR
WAVE EQUATIONS WITH NEUMANN
BOUNDARY CONDITIONS

Zachariah Sinkala
Dept. of Mathematical Sciences
Middle Tennessee State University, Box 34
Murfreesboro, TN 37132, USA
e-mail: zsinkala@frank.mtsu.edu


Abstract.We get an upper estimate of Hausdorff dimension for the global attractor for damped hyperbolic equations with Neumann boundary conditions. In particular, this upper estimate remains small for large damping. The results obtained in this work extends results obtained by Shengfan [#!shengfan!#] to Neumann problems.

Received: January 29, 2002

AMS Subject Classification: 35B40, 35L70

Key Words and Phrases: Neuman boundary condition, global attractor, Hausdorff dimension

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4